# SDR SIMA20220517006

- Difficulty date: May 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,988 hours, 9,715 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clevis Pin
- Part number: 17066674001
- Condition: Corroded
- Location: Shear Clip Fr 84
- Component: Shear Clip
- Component part number: 17066674001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 SHEAR CLIP CORRODED FR-84 STR-28R MARKED. (LEVEL 2 CORROSION)-C/A-REMOVED CORRODED FR-84 STR-28R SHEAR CLIP AND FABRICATED AND INSTALLED NEW SHEAR CLIP FOR FR-84 STR-28R IAW EMB-175 SRM 51-40-08, 51-30-01, SRMI 53-23-04 FIGURE 35 AND ITEM 230 AND ENVOY GPM 17-13.
